Top brand choice
Top Generic choice
A generic drug is a copy of the brand-name drug with the same dosage, safety, strength, quality, consumption method, performance, and intended use. Before generics become available on the market, the generic company must prove it has the same active ingredients as the brand-name drug and works in the same way and in the same amount of time in the body.
The only differences between generics and their brand-name counterparts is that generics are less expensive and may look slightly different (eg. different shape or color), as trademarks laws prevent a generic from looking exactly like the brand-name drug.
Generics are less expensive because generic manufacturers don't have to invest large sums of money to develop a drug. When the brand-name patent expires, generic companies can manufacture a copy of the brand-name and sell it at a substantial discount.
Effective relief of back pain and muscle spasm
Adult Dosage: Take 2 caplets, 4 times a day.
Active Ingredient: Each caplet contains Methocarbamol 400mg Acetaminophen 500mg Inactive Ingredient: Cellulose, corn starch, crospovidone, D&C Yellow No. 10, FD&C Blue No. 1, magnesium stearate, polyethylene glycol, povidone, pregelatinized starch, sodium lauryl sulfate, sodium starch glycolate, stearic acid.
Patients with allergy to acetaminophen (rash or itch), chronic alcoholism, serious liver or kidney disease, or who are pregnant, nursing or taking other medications containing acetaminophen, salicylates or prescription drugs should consult their physician before taking this product. May cause drowsiness or dizziness. Caution must be exercised in operating machinery or motor vehicles. Avoid alcohol. Do not exceed the recommended dose unless advised by a physician. In case of overdose contact a physician or poison control centre at once even if there are no symptoms. Consult a physician if the underlying condition persists for more than five days.